`a`
Related Articles
1

Multiplicity results for fractional systems crossing high eigenvalues

Communications on Pure and Applied Analysis  Volume 16, Issue 6, Pages : 2069 - 2088, 2017

Fábio R. Pereira - (email)

 Abstract       References       Full Text      Related Articles

2

Multiple positive solutions for Schrödinger-Poisson system in $\mathbb{R}^{3}$ involving concave-convex nonlinearities with critical exponent

Communications on Pure and Applied Analysis  Volume 16, Issue 5, Pages : 1587 - 1602, 2017

Miao-Miao Li - (email), Chun-Lei Tang - (email)

 Abstract       References       Full Text      Related Articles

3

Nonlinear Dirichlet problems with double resonance

Communications on Pure and Applied Analysis  Volume 16, Issue 4, Pages : 1147 - 1168, 2017

Sergiu Aizicovici - (email), Nikolaos S. Papageorgiou - (email), V. Staicu - (email)

 Abstract       References       Full Text      Related Articles

4

Nodal solutions for a generalized quasilinear Schrödinger equation with critical exponents

Discrete and Continuous Dynamical Systems  Volume 37, Issue 1, Pages : 77 - 103, 2016

Kun Cheng - (email), Yinbin Deng - (email)

 Abstract       References       Full Text      Related Articles

5

Positive and nodal solutions for parametric nonlinear Robin problems with indefinite potential

Discrete and Continuous Dynamical Systems  Volume 36, Issue 11, Pages : 6133 - 6166, 2016

Genni Fragnelli - (email), Dimitri Mugnai - (email), Nikolaos S. Papageorgiou - (email)

 Abstract       References       Full Text      Related Articles

6

Nonlinear noncoercive Neumann problems

Communications on Pure and Applied Analysis  Volume 15, Issue 4, Pages : 1107 - 1123, 2016

Leszek Gasiński - (email), Liliana Klimczak - (email), Nikolaos S. Papageorgiou - (email)

 Abstract       References       Full Text      Related Articles

7

Schrödinger-Kirchhoff-Poisson type systems

Communications on Pure and Applied Analysis  Volume 15, Issue 2, Pages : 429 - 444, 2016

Cyril Joel Batkam - (email), João R. Santos Júnior - (email)

 Abstract       References       Full Text      Related Articles

8

Nodal solutions for a quasilinear Schrödinger equation with critical nonlinearity and non-square diffusion

Communications on Pure and Applied Analysis  Volume 14, Issue 6, Pages : 2487 - 2508, 2015

Yinbin Deng - (email), Yi Li - (email), Xiujuan Yan - (email)

 Abstract       References       Full Text      Related Articles

9

Nonlinear Neumann problems with indefinite potential and concave terms

Communications on Pure and Applied Analysis  Volume 14, Issue 6, Pages : 2561 - 2616, 2015

Shouchuan Hu - (email), Nikolaos S. Papageorgiou - (email)

 Abstract       References       Full Text      Related Articles

10

Positive solution for quasilinear Schrödinger equations with a parameter

Communications on Pure and Applied Analysis  Volume 14, Issue 5, Pages : 1803 - 1816, 2015

GUANGBING LI - (email)

 Abstract       References       Full Text      Related Articles

11

Unilateral global bifurcation for $p$-Laplacian with non-$p-$1-linearization nonlinearity

Discrete and Continuous Dynamical Systems  Volume 35, Issue 1, Pages : 99 - 116, 2014

Guowei Dai - (email), Ruyun Ma - (email)

 Abstract       References       Full Text      Related Articles

12

Existence of weak solutions for non-local fractional problems via Morse theory

Discrete and Continuous Dynamical Systems - Series B  Volume 19, Issue 8, Pages : 2483 - 2499, 2014

Massimiliano Ferrara - (email), Giovanni Molica Bisci - (email), Binlin Zhang - (email)

 Abstract       References       Full Text      Related Articles

13

A global implicit function theorem and its applications to functional equations

Discrete and Continuous Dynamical Systems - Series B  Volume 19, Issue 8, Pages : 2549 - 2556, 2014

Dariusz Idczak - (email)

 Abstract       References       Full Text      Related Articles

14

Nonlinear Dirichlet problems with a crossing reaction

Communications on Pure and Applied Analysis  Volume 13, Issue 6, Pages : 2749 - 2766, 2014

Shouchuan Hu - (email), Nikolaos S. Papageorgiou - (email)

 Abstract       References       Full Text      Related Articles

15

Existence of solutions and positivity of the infimum eigenvalue for degenerate elliptic equations with variable exponents

DCDS Supplements  Volume 2013, Issue special, Pages : 695 - 707, 2013

Inbo Sim - (email), Yun-Ho Kim - (email)

 Abstract       References       Full Text      Related Articles      

16

Nontrivial solutions for Kirchhoff type equations via Morse theory

Communications on Pure and Applied Analysis  Volume 13, Issue 2, Pages : 483 - 494, 2013

Jijiang Sun - (email), Shiwang Ma - (email)

 Abstract       References       Full Text      Related Articles

17

Dirichlet $(p,q)$-equations at resonance

Discrete and Continuous Dynamical Systems  Volume 34, Issue 5, Pages : 2037 - 2060, 2013

Leszek Gasiński - (email), Nikolaos S. Papageorgiou - (email)

 Abstract       References       Full Text      Related Articles

18

A Brezis-Nirenberg result for non-local critical equations in low dimension

Communications on Pure and Applied Analysis  Volume 12, Issue 6, Pages : 2445 - 2464, 2013

Raffaella Servadei - (email), Enrico Valdinoci - (email)

 Abstract       References       Full Text      Related Articles

19

Solutions of nonlinear nonhomogeneous Neumann and Dirichlet problems

Communications on Pure and Applied Analysis  Volume 12, Issue 6, Pages : 2889 - 2922, 2013

Shouchuan Hu - (email), Nikolaos S. Papageorgiou - (email)

 Abstract       References       Full Text      Related Articles

20

The splitting lemmas for nonsmooth functionals on Hilbert spaces I

Discrete and Continuous Dynamical Systems  Volume 33, Issue 7, Pages : 2939 - 2990, 2013

Guangcun Lu - (email)

 Abstract       References       Full Text      Related Articles

21

Multiplicity of solutions for Neumann problems with an indefinite and unbounded potential

Communications on Pure and Applied Analysis  Volume 12, Issue 5, Pages : 1985 - 1999, 2013

Leszek Gasiński - (email), Nikolaos S. Papageorgiou - (email)

 Abstract       References       Full Text      Related Articles

22

Variational methods for non-local operators of elliptic type

Discrete and Continuous Dynamical Systems  Volume 33, Issue 5, Pages : 2105 - 2137, 2012

Raffaella Servadei - (email), Enrico Valdinoci - (email)

 Abstract       References       Full Text      Related Articles

23

Multiple solutions for nonlinear elliptic equations with an asymmetric reaction term

Discrete and Continuous Dynamical Systems  Volume 33, Issue 6, Pages : 2469 - 2494, 2012

Sophia Th. Kyritsi - (email), Nikolaos S. Papageorgiou - (email)

 Abstract       References       Full Text      Related Articles

24

Existence and multiplicity of semiclassical states for a quasilinear Schrödinger equation in $\mathbb{R}^N$

Communications on Pure and Applied Analysis  Volume 12, Issue 1, Pages : 429 - 449, 2012

Minbo Yang - (email), Yanheng Ding - (email)

 Abstract       References       Full Text      Related Articles

25

Perturbed elliptic equations with oscillatory nonlinearities

Discrete and Continuous Dynamical Systems  Volume 32, Issue 10, Pages : 3567 - 3585, 2012

Zuji Guo - (email), Zhaoli Liu - (email)

 Abstract       References       Full Text      Related Articles

26

Double resonance for Dirichlet problems with unbounded indefinite potential and combined nonlinearities

Communications on Pure and Applied Analysis  Volume 11, Issue 5, Pages : 2005 - 2021, 2012

Shouchuan Hu - (email), Nikolaos S. Papageorgiou - (email)

 Abstract       References       Full Text      Related Articles

27

Multiple solutions to a Neumann problem with equi-diffusive reaction term

Discrete and Continuous Dynamical Systems - Series S  Volume 5, Issue 4, Pages : 765 - 777, 2011

Giuseppina D’Aguì - (email), Salvatore A. Marano - (email), Nikolaos S. Papageorgiou - (email)

 Abstract       References       Full Text      Related Articles

28

On the existence of nontrivial solutions of inequalities in Orlicz-Sobolev spaces

Discrete and Continuous Dynamical Systems - Series S  Volume 5, Issue 4, Pages : 809 - 818, 2011

Vy Khoi Le - (email)

 Abstract       References       Full Text      Related Articles

29

Positive solutions of $p$-Laplacian equations with nonlinear boundary condition

Discrete and Continuous Dynamical Systems - Series B  Volume 16, Issue 2, Pages : 623 - 636, 2011

Zuodong Yang - (email), Jing Mo - (email), Subei Li - (email)

 Abstract       References       Full Text      Related Articles

30

Nonlinear Neumann equations driven by a nonhomogeneous differential operator

Communications on Pure and Applied Analysis  Volume 10, Issue 4, Pages : 1055 - 1078, 2011

Shouchuan Hu - (email), Nikolaos S. Papageorgiou - (email)

 Abstract       References       Full Text      Related Articles

31

Traveling waves in Fermi-Pasta-Ulam lattices with saturable nonlinearities

Discrete and Continuous Dynamical Systems  Volume 30, Issue 3, Pages : 835 - 849, 2011

Alexander Pankov - (email), Vassilis M. Rothos - (email)

 Abstract       References       Full Text      Related Articles

32

Positive solutions and bifurcation phenomena for nonlinear elliptic equations of logistic type: The superdiffusive case

Communications on Pure and Applied Analysis  Volume 9, Issue 6, Pages : 1507 - 1527, 2010

Michael E. Filippakis - (email), Donal O'Regan - (email), Nikolaos S. Papageorgiou - (email)

 Abstract       Full Text      Related Articles

33

Generalized eigenvalue problem for totally discontinuous operators

Discrete and Continuous Dynamical Systems  Volume 28, Issue 1, Pages : 343 - 373, 2010

Jean-Michel Rakotoson - (email)

 Abstract       Full Text      Related Articles

34

Some abstract critical point theorems and applications

DCDS Supplements  Volume 2009, Issue Special, Pages : 133 - 142, 2009

Anna Maria Candela - (email), Giuliana Palmieri - (email)

 Abstract       Full Text      Related Articles      

35

Existence of nodal solutions of multi-point boundary value problems

DCDS Supplements  Volume 2009, Issue Special, Pages : 457 - 465, 2009

Lingju Kong - (email), Qingkai Kong - (email)

 Abstract       Full Text      Related Articles      

36

Multiple solutions for nonlinear coercive Neumann problems

Communications on Pure and Applied Analysis  Volume 8, Issue 6, Pages : 1957 - 1974, 2009

Sophia Th. Kyritsi - (email), Nikolaos S. Papageorgiou - (email)

 Abstract       Full Text      Related Articles

37

Three nontrivial solutions for periodic problems with the $p$-Laplacian and a $p$-superlinear nonlinearity

Communications on Pure and Applied Analysis  Volume 8, Issue 4, Pages : 1421 - 1437, 2009

Leszek Gasiński - (email), Nikolaos S. Papageorgiou - (email)

 Abstract       Full Text      Related Articles

38

Nodal solutions to critical growth elliptic problems under Steklov boundary conditions

Communications on Pure and Applied Analysis  Volume 8, Issue 2, Pages : 533 - 557, 2008

Elvise Berchio - (email), Filippo Gazzola - (email), Dario Pierotti - (email)

 Abstract       Full Text      Related Articles

39

Existence results for quasilinear hemivariational inequalities at resonance

DCDS Supplements  Volume 2007, Issue Special, Pages : 409 - 418, 2007

Leszek Gasiński - (email)

 Abstract       Full Text      Related Articles      

40

Positive solution for a nonlinear stationary Schrödinger-Poisson system in $R^3$

Discrete and Continuous Dynamical Systems  Volume 18, Issue 4, Pages : 809 - 816, 2007

Zhengping Wang - (email), Huan-Song Zhou - (email)

 Abstract       Full Text      Related Articles

41

Nonlinear hemivariational inequalities with eigenvalues near zero

DCDS Supplements  Volume 2005, Issue Special, Pages : 317 - 326, 2005

Leszek Gasiński - (email), Nikolaos S. Papageorgiou - (email)

 Abstract       Full Text      Related Articles      

42

Existence and multiplicity of positive solutions for nonlinear boundary value problems driven by the scalar $p$-Laplacian

Communications on Pure and Applied Analysis  Volume 3, Issue 4, Pages : 729 - 756, 2004

Michael E. Filippakis - (email), Nikolaos S. Papageorgiou - (email)

 Abstract       Full Text      Related Articles

43

Multiple solutions results for two-point boundary value problem with resonance

Discrete and Continuous Dynamical Systems  Volume 4, Issue 3, Pages : 485 - 496, 1998

Wenming Zou - (email)

 Abstract       Full Text      Related Articles